Differential and Integral Equations

Existence, uniqueness, and regularity of the invariant measure for a class of elliptic degenerate operators

Giuseppe Da Prato and Hélène Frankowska

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 17, Number 7-8 (2004), 737-750.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060327

Mathematical Reviews number (MathSciNet)
MR2074684

Zentralblatt MATH identifier
1150.60387

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 35K15: Initial value problems for second-order parabolic equations

Citation

Da Prato, Giuseppe; Frankowska, Hélène. Existence, uniqueness, and regularity of the invariant measure for a class of elliptic degenerate operators. Differential Integral Equations 17 (2004), no. 7-8, 737--750. https://projecteuclid.org/euclid.die/1356060327.


Export citation